MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; WASHER DISINFECTOR

CORPORATION STERIS CANADA AMSCO; WASHER DISINFECTOR
Model Number 7053L
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported their amsco 7053l single-chamber washer-disinfector was leaking liquid onto the floor.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and determined the mechanical seal on the unit's circulation pump was damaged.The technician replaced the pump, confirmed the unit be operating according to specification, and returned it to service.A complaint review has determined this to be an isolated event.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
WASHER DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21773491
Report Number9680353-2025-00017
Device Sequence Number15992901
Product Code MEC
UDI-Device Identifier00724995152079
UDI-Public(01)00724995152079(11)190430
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7053L
Device Catalogue NumberFH41
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown